MAUDE Adverse Event Report: CAPSURE EPICARDIAL LEAD; PERMANENT PACEMAKER ELECTRODE

CAPSURE EPICARDIAL LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 4968-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a pocket infection.The implantable pulse generator (ipg) was explanted the right atrial (ra) and right ventricular (rv) leads were cut from the infected pocket area and partially explanted.Distal segments of the leads remain on the heart.The ipg system was replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg implanted (b)(6) 2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the source of infection is unknown.It was further noted that no inflammatory infiltrate or other diagnostic abnormality were observed.No organisms were identified.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24277172
Report Number2182208-2026-01890
Device Sequence Number18632545
Product Code DTB
UDI-Device Identifier00681490116725
UDI-Public(01)00681490116725(17)060128
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2006
Device Model Number4968-35
Device Catalogue Number4968-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured02/27/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-35 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age21 YR
Patient SexFemale
Patient Weight65 KG